Duke Mathematical Journal

Unique continuation for parabolic differential equations and inequalities

M. Lees and M. H. Protter

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 28, Number 3 (1961), 369-382.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077469695

Digital Object Identifier
doi:10.1215/S0012-7094-61-02833-2

Mathematical Reviews number (MathSciNet)
MR0140840

Zentralblatt MATH identifier
0143.33301

Subjects
Primary: 35.62

Citation

Lees, M.; Protter, M. H. Unique continuation for parabolic differential equations and inequalities. Duke Math. J. 28 (1961), no. 3, 369--382. doi:10.1215/S0012-7094-61-02833-2. http://projecteuclid.org/euclid.dmj/1077469695.


Export citation

See also

  • See also: M. Lees, M. H. Protter. Errata: “Unique continuation for parabolic differential equations and inequalities,” vol. 28 (1961), pp. 369–382. Duke Math. J. Vol. 28, No. 4 (1961), pp. 647–647.